# SDR ASAA1158742

- Difficulty date: January 7, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 2,429 hours, 785 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ZONE TEMP LIGHT (CONT CAB) ILLUMINATES ON "RECALL" GOES OUT WHEN MASTER CAUTION IS RESET.  BOTH ZONE TEMP CONTROLLERS FAIL "FLT DECK TEMP SENSOR" PERFORMED CLEANING OF CABIN (FLT DECK) SENSOR FILTER ASSEMBLY PER AMM REF 21 61 06 100 801.  ZONE TEMP LIGHT NO LONGER ILLUMINATES ON RECALL.
